# SDR AU990845

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Stiff
- Location: Power Lever
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE POWER LEVER STIFF.  SUSPECT LOWER CONTROL CABLE RUBBER THERMOFIT SLEEVE FOULING OR LACK OF LUBRICATION AND/OR DIRT CONTAMINATION OF THE CABLE.
